Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Algebraic structure of genetic inheritance
Mary Lynn Reed.
Bull. Amer. Math. Soc. 34 (1997), 107-130
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1414973
Making proofs without Modus Ponens: An introduction to the combinatorics and complexity of cut elimination
A. Carbone and S. Semmes.
Bull. Amer. Math. Soc. 34 (1997), 131-159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1423203
The classification of real projective structures on compact surfaces
Suhyoung Choi and William M. Goldman.
Bull. Amer. Math. Soc. 34 (1997), 161-171
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1414974
Erratum to “The adjunction theory of complex projective varieties”
Kenji Matsuki.
Bull. Amer. Math. Soc. 34 (1997), 207
Abstract, references and article information
Full-text PDF    
Erratum to “Random series and stochastic integrals: Single and multiple” and “Diagram geometries”
.
Bull. Amer. Math. Soc. 34 (1997), 209
Abstract, references and article information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Multiplicative Galois module structure, by Alfred Weiss.
Reviewer: Cornelius Greither
Bull. Amer. Math. Soc. 34 (1997), 173-176
Review information
Full-text PDF
Arithmetic of blowup algebras, by Wolmer V. Vasconcelos.
Reviewer: Bernd Ulrich
Bull. Amer. Math. Soc. 34 (1997), 177-181
Review information
Full-text PDF
Selberg zeta and theta functions, A differential operator approach, by U. Bunke and M. Olbrich.
Reviewer: S. J. Patterson
Bull. Amer. Math. Soc. 34 (1997), 183-186
Review information
Full-text PDF
Fully nonlinear elliptic equations, by Luis A. Caffarelli and Xavier Cabré.
Reviewer: John Urbas
Bull. Amer. Math. Soc. 34 (1997), 187-191
Review information
Full-text PDF
Linear operators and ill-posed problems, by M. M. Lavrentév and L. Ya. Savelév.
Reviewer: John R. Cannon
Bull. Amer. Math. Soc. 34 (1997), 193-196
Review information
Full-text PDF
Generalized topological degree and semilinear equations, by W. V. Petryshyn.
Reviewer: Jean Mawhin
Bull. Amer. Math. Soc. 34 (1997), 197-201
Review information
Full-text PDF
Exact controllability and stabilization; the multiplier method, by V. Komornik.
Reviewer: D. L. Russell
Bull. Amer. Math. Soc. 34 (1997), 203-204
Review information
Full-text PDF
Discrete-time Markov control processes: Basic optimality criteria, by O. Hernández-Lerma and J. B. Lassere.
Reviewer: Wendell H. Fleming
Bull. Amer. Math. Soc. 34 (1997), 205-206
Review information
Full-text PDF